Ask an expert
Question

14 Jun 2011

TB &amp  Depression
Recently commenced with TB meds and find the side effects debilitating. Also suffering with severe depression as a result. How does one cope?
Answer 352 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Consult your doctor for a prescription for an anti-depressant for the period of your TB treatment. A consultation with a psychologist can also be beneficial in treating your depression.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17831 votes
Vote